# SDR CALA9601437

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN LOWER AFT END OF INBOARD RIB OF RT OUTBOARD MID FLAP.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM'S 51-10-0, 51-10-2, AND 51-40-3.
